# SDR ASAA2019100753924

- Difficulty date: October 5, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 64,255 hours, 30,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PLASTIC EMERGENCY LIGHT TRIM COVER NEAR OUTLETS ON R-1 DOOR SIDE BROKE OFF. GROUNDED - YES. INSTALLED NEW EMER LT COVER ON R1 DOOR.
